MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-3.5-K
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The explanted lead was not returned to neuropace for investigation.
 
Event or Problem Description
On (b)(6)2025, a review of the patient device ecog data identified signal artifact on the right thalamus (cm) depth lead secured with a dog bone and lead protection.Device assessment included reviewing stored ecogs and palpating the lead connection through the skin, while monitoring live ecog data.A long episode ecog stored on (b)(6) 2024, was when the first clear artifact was noted.On (b)(6) 2025, in clinic, detection was reprogrammed (electrode where artifact was recorded was programmed to 'off').Stimulation parameters were not changed.Although the cause of the lead break is undetermined, the patient reported a seizure on (b)(6) 2024, and this seizure was verified by the device recording of the long episode ecog.The patient has a history of hitting their head during seizures.On (b)(6)2025, the lead was replaced.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key21627644
Report Number3004426659-2025-00018
Device Sequence Number18209326
Product Code PFN
UDI-Device Identifier00855547005342
UDI-Public010085554700534217261006
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDL-330-3.5-K
Device Catalogue Number1007928
Device Lot Number33748-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2025
Initial Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Other; Hospitalization;
Patient Age17 YR
Patient SexMale